Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 18, 2009, 4:13 PM CDT for DeWitt County, Texas. It took effect at Apr 19, 2009, 7:18 AM CDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2009, 4:13 PM CDT (21:13 UTC)
- In effect from
- Apr 19, 2009, 7:18 AM CDT
- Expired
- Apr 21, 2009, 4:41 AM CDT
- In force
- 45 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Cuero (CUET2). The gauge peaked at 24.57 ft at Apr 20, 2009, 9:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 182113
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
413 PM CDT SAT APR 18 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 6-12 HOURS.
&&
TXC123-191513-
/O.NEW.KEWX.FL.W.0004.090419T1234Z-090422T2043Z/
/CUET2.1.ER.090419T1234Z.090420T1800Z.090422T0843Z.NO/
413 PM CDT SAT APR 18 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE GUADALUPE RIVER NEAR CUERO.
* FROM SUNDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:30 PM SATURDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO CREST AROUND 32 FEET MONDAY AFTERNOON.
* IMPACT...AT 31.0 FEET...APPROACHES TO ALL HIGHWAY BRIDGES LEADING INTO CUERO
ARE FLOODED EXCEPT HIGHWAY 87. FLOW APPROACHES THE LOWEST HOMES IN THE RIVER
HAVEN...RIVER OAKS AND CYPRESS VALLEY SUBDIVISIONS TEN MILES DOWNSTREAM NEAR
THOMASTON. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED AND VERY DANGEROUS TO
MOTORISTS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CUERO 19 24 16.7 SAT 03 PM 23.7 31.2 29.0 23.4 20.4
$$5 follow-up statements
000
WGUS44 KEWX 190255
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CDT SAT APR 18 2009
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NO SHOWERS OR THUNDERSTORMS ARE FORECAST FOR THE NEXT SEVERAL DAYS.
&&
TXC123-192055-
/O.EXT.KEWX.FL.W.0004.090419T1218Z-090423T0000Z/
/CUET2.2.ER.090419T1218Z.090420T1800Z.090422T1200Z.NO/
955 PM CDT SAT APR 18 2009
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR CUERO.
* FROM SUNDAY MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 PM SATURDAY THE STAGE WAS 18.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE RISING TO CREST AROUND 34 FEET
BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 33.0 FEET...MODERATE FLOODING THREATENS LOWEST HOMES 10 MILES
DOWNSTREAM NEAR THOMASTON. MOST PRIMARY ROADS AND LOW BRIDGES NEAR CUERO
FLOOD IN LOWEST AREAS. LIVESTOCK SHOULD BE MOVED FROM THE FLOOD PLAIN
IMMEDIATELY.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
CUERO 19 24 18.9 SAT 09 PM 23.8 33.6 31.0 24.0 20.4
$$000
WGUS84 KEWX 191440
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT SUN APR 19 2009
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NO SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR THE NEXT 24-48 HOURS.
&&
TXC123-200840-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-090421T2332Z/
/CUET2.1.ER.090419T1607Z.090420T1200Z.090421T1132Z.NO/
940 AM CDT SUN APR 19 2009
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 30.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
TUESDAY MORNING.
* IMPACT...AT 31.0 FEET...APPROACHES TO ALL HIGHWAY BRIDGES LEADING INTO CUERO
ARE FLOODED EXCEPT HIGHWAY 87. FLOW APPROACHES THE LOWEST HOMES IN THE RIVER
HAVEN...RIVER OAKS AND CYPRESS VALLEY SUBDIVISIONS TEN MILES DOWNSTREAM NEAR
THOMASTON. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED AND VERY DANGEROUS TO
MOTORISTS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
CUERO 19 24 21.8 SUN 08 AM 30.7 23.8 16.7 13.9 11.8
$$000
WGUS84 KEWX 200101
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SUN APR 19 2009
...A FLOOD WARNING REMAINS IN EFFECT FOR THE GUADALUPE RIVER AND SANDIES CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
&&
TXC123-201901-
/O.CON.KEWX.FL.W.0006.090420T0433Z-090420T2000Z/
/WHOT2.1.ER.090420T0433Z.090420T0600Z.090420T0800Z.NO/
801 PM CDT SUN APR 19 2009
THE FLOOD WARNING CONTINUES FOR THE SANDIES CREEK NEAR WESTHOFF.
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST NEAR 21.2 FEET AROUND 1AM MONDAY.
THE CREEK LEVEL WILL THEN BEGIN TO FALL STEADILY OVER THE NEXT FEW DAYS.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO CUTS OFF AND
POTENTIALLY DROWNS LIVESTOCK. THE APPROACHES TO THE FM 240 BRIDGE THREE MILES
NORTHEAST OF WESTHOFF FLOOD.
$$
TXC123-201901-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-090421T1339Z/
/CUET2.1.ER.090420T0206Z.090420T1200Z.090421T0139Z.NO/
801 PM CDT SUN APR 19 2009
THE FLOOD WARNING CONTINUES FOR THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 23.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER LEVEL WILL CONTINUE RISING TO CREST BETWEEN 26 AND 27 FEET
MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
WESTHOFF 12 21 20.4 SUN 07 PM 14.6 6.5 4.7 4.6
CUERO 19 24 23.6 SUN 07 PM 19.3 6.0 6.0 6.0
$$000
WGUS84 KEWX 201411
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT MON APR 20 2009
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NO SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR THE NEXT 24-48 HOURS.
&&
TXC123-210811-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-090421T0941Z/
/CUET2.1.ER.000000T0000Z.090420T1800Z.090420T2141Z.NO/
911 AM CDT MON APR 20 2009
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD
PLAIN ABOVE CUERO. FLOODPLAIN UNDER SEVERAL FEET OF WATER IN MANY PLACES.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
CUERO 19 24 24.6 MON 08 AM 18.1 7.7 6.2 6.2 6.2
$$000
WGUS84 KEWX 210231
FLSEWX
TXC123-211431-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT MON APR 20 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
GUADALUPE RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
&&
TXC123-210301-
/O.CAN.KEWX.FL.W.0004.000000T0000Z-090421T0941Z/
/CUET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 PM CDT MON APR 20 2009
THE FLOOD WARNING IS CANCELLED FOR THE GUADALUPE RIVER
* AT 8PM MONDAY THE STAGE WAS...22.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* BANKFULL STAGE IS 19.0 FEET.
* FORECAST...THE RIVER LEVEL IS NOW BELOW FLOOD STAGE AND WILL
CONTINUE FALLING STEADILY FOR THE NEXT COUPLE OF DAYS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
CUERO 19 24 22.6 MON 08 PM 19.0 11.8 6.7 6.1 6.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 3:24 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 18, 3:24 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 324 PM CDT SAT APR 18 2009 .DISCUSSION... AFTER A VERY ACTIVE AND WET TWO DAYS...MUCH DRIER WEATHER IS IN STORE. THE UPPER LOW ACROSS THE SOUTHERN PLAINS WILL PROGRESS NORTHEASTWARD ACROSS THE CENTRAL U.S. TOWARD THE GREAT LAKES REGION. A WEAK COLD FRONT WILL SLIDE INTO SOUTH CENTRAL TEXAS TONIGHT. NORTHWEST WINDS WILL USHER IN A VERY DRY AIRMASS WHICH WILL LEAD TO SUNNY AFTERNOONS AND CLEAR NIGHTS THROUGH THE BEGINNING OF THE WEEK. LINGERING CLOUDS AND EXPECTED FOG DEVELOPMENT WILL KEEP LOWS MILD SUNDAY MORNING. AFTERNOON TEMPERATURES THROUGH THE WEEK WILL REACH THE UPPER 70S/LOWER 80S ACROSS MOST OF THE REGION TO UPPER 80S/LOWER 90S ACROSS THE RIO GRANDE PLAINS. AS HIGH PRESSURE BUILDS INTO THE REGION...CLEAR SKIES AND CALM WINDS OVERNIGHT WILL ALLOW MORNING LOWS TO DIP INTO THE UPPER 40S/LOWER 50S MONDAY AND TUESDAY. RETURN FLOW OFF THE GULF WILL RESUME LATE TUESDAY AS THE UPPER RIDGE FLATTENS OUT AND SHIFTS EASTWARD. THIS MOISTENING OF THE LOWER LEVELS WILL ENABLE A WARMING TREND OF MIN TEMPS AND A RETURN OF CLOUDS THROUGH THE END OF THE WORK WEEK. TO SUM IT UP...IT WILL GENERALLY BE CHAMBER OF COMMERCE WEATHER THROUGH THE WEEK. THE NEXT BEST CHANCE FOR RAIN APPEARS TO BE NEXT WEEKEND. WHILE MID/LONG RANGE MODELS VARY GREATLY...THERE IS SOME AGREEMENT IN THE POTENTIAL FOR ACTIVITY. FOR NOW...HAVE GONE WITH SLIGHT CHANCE POPS AT BEST FOR FRIDAY NIGHT THROUGH SATURDAY...WHICH IS IN LINE WITH CLIMO NORMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 59 83 53 81 53 / - - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 55 80 51 78 45 / - - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 58 83 52 81 50 / - - 0 0 0 BURNET MUNI AIRPORT 53 75 51 78 51 / - 0 0 0 0 DEL RIO INTL AIRPORT 57 83 56 85 55 / 0 - 0 0 0 GEORGETOWN MUNI AIRPORT 56 76 50 79 53 / - - 0 0 0 HONDO MUNI AIRPORT 54 86 50 83 48 / - - 0 0 0 SAN MARCOS MUNI AIRPORT 56 81 51 78 52 / - - 0 0 0 LA GRANGE - FAYETTE REGIONAL 60 79 51 76 50 / 20 - 0 0 0 SAN ANTONIO INTL AIRPORT 58 82 52 82 52 / - - 0 0 0 STINSON MUNI AIRPORT 55 85 52 83 49 / - - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE... TRAVIS...WILLIAMSON...WILSON. && 25/04
Hazardous weather outlook, Apr 18, 1:37 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 137 PM CDT SAT APR 18 2009 TXZ173-191>194-205>209-220>225-191100- WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 137 PM CDT SAT APR 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS AND FLASH FLOODING ARE POSSIBLE ACROSS PARTS OF SOUTH CENTRAL TEXAS ALONG AND EAST OF THE I-35 CORRIDOR THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE INCLUDED IN THE SEVERE THREAT. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND EAST OF THE I-35 CORRIDOR THROUGH THIS AFTERNOON. LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE. THIS RAINFALL WILL AGGRAVATE THE FLOODING IN THOSE AREAS THAT RECEIVED HEAVY RAINFALL ON FRIDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171-172-183>190-202>204-217>219-228-191100- LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 137 PM CDT SAT APR 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 18, 1:05 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT SAT APR 18 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 6 NNE YOAKUM 29.37N 97.11W
04/18/2009 M4.27 INCH LAVACA TX COCORAHS
4.27 INCHES OF RAINFALL IN THE PAST 5 HOURS ALONG WITH
SOME MINOR FLOODING.
&&
EVENT NUMBER 00521
MCDONALDLocal storm report, Apr 18, 2:21 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT SAT APR 18 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD SCHULENBURG 29.68N 96.91W
04/17/2009 FAYETTE TX LAW ENFORCEMENT
*** 1 FATAL *** A CAR STALLED IN AN UNDERPASS IN THE
TOWN OF SCHULENBURG. RAPIDLY RISING WATER WAS OBSERVED.
&&
EVENT NUMBER 00522
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:20 PM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 10 more | 19 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 27 min |
| Apr 18, 3:45 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 60 min |
| Apr 18, 4:57 AM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 2 hr |
| Apr 18, 5:11 AM CDT | Areal Flood Advisory | EWX | Atascosa, Caldwell, Gonzales, Guadalupe, Wilson | 2 hr |
| Apr 18, 5:46 AM CDT | Areal Flood Advisory | EWX | Bexar | 119 min |
| Apr 18, 5:49 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 56 min |
| Apr 18, 6:45 AM CDT | Flash Flood Warning | EWX | Bastrop, Bexar, Caldwell, Fayette, Gonzales, Guadalupe and 2 more | 4 hr |
| Apr 18, 7:47 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Lee and 1 more | 4 hr |
| Apr 18, 8:44 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 29 min |
| Apr 18, 10:50 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bastrop, Caldwell, Fayette, Gonzales, Guadalupe and 1 more | 115 min |
| Apr 18, 11:45 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Apr 18, 12:01 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 24 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.